# SDR V0XD20170305012

- Difficulty date: February 23, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15185
- Aircraft time: 13,004 hours, 10,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL STR 3 AT FS 280.00 IS CRACKED.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-21-493 REV D, AND SRM 20-30-00 AND 20-20-00.  NDT PERFORMED. THIS REPAIR IS A TEMPORARY REPAIR GOOD FOR 6000 FLIGHT HRS IAW REO 670-53-21-493, REV D.
